A generic identification theorem for L*-groups of finite Morley rank


Creative Commons License

Berkman A., Borovik A. V. , Burdges J., Cherfin G.

JOURNAL OF ALGEBRA, vol.319, no.1, pp.50-76, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 319 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.jalgebra.2007.10.012
  • Journal Name: JOURNAL OF ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.50-76
  • Middle East Technical University Affiliated: Yes

Abstract

This paper provides a method for identifying "sufficiently rich" simple groups of finite Morley rank with simple algebraic groups over algebraically closed fields. Special attention is given to the even type case, and the paper contains a number of structural results about simple groups of finite Morley rank and even type. (C) 2007 Elsevier Inc. All rights reserved.